# SDR AT0000115

- Difficulty date: March 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR OVERHEAD EMERGENCY LIGHT WILLNOT ILLUMINATE.  REPLACED BATTERIES IN POWER SUPPLY IAW DC9 MM 33-53.
